Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 70, NWS Birmingham, AL

April 8, 2020Lee County, Macon County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 8, 2020, 4:25 PM CDT for Lee County, Macon County, Tallapoosa County, Alabama. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 4:25 PM CDT (21:25 UTC)
Expired
Apr 8, 2020, 5:00 PM CDT
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lee County, AL, Macon County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 32 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:41 PM CDTHAIL 1Notasulga, AL
Apr 8, 4:45 PM CDTTSTM WND DMG2 Wnw Beauregard, ALPOWER LINES DOWN ON LEE ROAD 112 NEAR LEE ROAD 48.
Apr 8, 5:04 PM CDTTSTM WND DMG3 N Marvyn, ALQUARTER SIZE HAIL COVERING THE GROUND. THE HAIL COVERED THE GROUND IN SEVERAL LOCATIONS.
Apr 8, 5:05 PM CDTTSTM WND DMG2 N Marvyn, ALSEVERAL TREES WERE BLOWN DOWN ALONG HIGHWAY 51.
Apr 8, 5:05 PM CDTHAIL 0.752 Sw Beauregard, ALREPORTED AT CR 852, LEE COUNTY, AL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:40 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

145 
WUUS54 KBMX 082125
SVRBMX
ALC081-087-123-082200-
/O.NEW.KBMX.SV.W.0070.200408T2125Z-200408T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
425 PM CDT Wed Apr 8 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Lee County in east central Alabama...
  Northeastern Macon County in southeastern Alabama...
  Southeastern Tallapoosa County in east central Alabama...

* Until 500 PM CDT.

* At 424 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Waverly to near Eclectic,
  moving east at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Auburn, Opelika, Tuskegee, Tallassee, Notasulga, Franklin, Reeves
  Airport, Lake Tuskegee, Auburn University, Tuskegee National
  Forest, Beauregard, Bleecker, Liberty City, Tallapoosa City,
  Society Hill, Griffen Mill, Loachapoka, Uphapee Creek, Chewacla
  State Park and Robert G. Pitts Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3255 8518 3247 8527 3247 8533 3242 8533
      3241 8543 3239 8544 3235 8558 3251 8589
      3252 8589 3272 8580 3263 8513
TIME...MOT...LOC 2124Z 286DEG 49KT 3266 8564 3255 8602 

HAIL...1.25IN
WIND...60MPH
 
$$

15
1 follow-up statement
558 
WWUS54 KBMX 082141
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
441 PM CDT Wed Apr 8 2020

ALC123-082150-
/O.CAN.KBMX.SV.W.0070.000000T0000Z-200408T2200Z/
Tallapoosa AL-
441 PM CDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TALLAPOOSA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved southeast out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Alabama.

LAT...LON 3255 8518 3247 8527 3247 8533 3242 8533
      3241 8543 3239 8544 3236 8556 3239 8566
      3249 8585 3249 8580 3251 8580 3268 8552
      3259 8516
TIME...MOT...LOC 2140Z 286DEG 49KT 3260 8540 3249 8578 

$$

ALC081-087-082200-
/O.CON.KBMX.SV.W.0070.000000T0000Z-200408T2200Z/
Lee AL-Macon AL-
441 PM CDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL LEE AND NORTHEASTERN MACON COUNTIES...

At 440 PM CDT, severe thunderstorms were located along a line
extending from near Opelika to near Franklin, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Auburn, Opelika, Tuskegee, Notasulga, Franklin, Lake Tuskegee, Auburn
University, Tuskegee National Forest, Beauregard, Society Hill,
Bleecker, Griffen Mill, Loachapoka, Robert G. Pitts Airport, I 85
Rest Area, Uphapee Creek, Chewacla State Park, Marvyn and Moton Field
Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3255 8518 3247 8527 3247 8533 3242 8533
      3241 8543 3239 8544 3236 8556 3239 8566
      3249 8585 3249 8580 3251 8580 3268 8552
      3259 8516
TIME...MOT...LOC 2140Z 286DEG 49KT 3260 8540 3249 8578 

HAIL...1.00IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:08 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Apr 8, 12:08 PM CDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1208 PM CDT Wed Apr 8 2020

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 1002 AM CDT Wed Apr 08 2020/

Through this evening:

Current satellite imagery & RAP mesoanalysis indicate a broad fetch
of lingering low-level stratocumulus amidst southwesterly low-level
warm/moist advection. Some patches of clearing can already be picked
out, with storms already ongoing near the ArkLaMiss. Dewpoints in
the mid 60s (mainly northeast) to low 70s suggest MLCAPE of 1,000-
1,500 J/kg as of ~10 AM , with diurnal heating into the upper 70s
lower 80s increasing this to ~2,000-3,000 SBCAPE per our modified
12z RAOB. Focus for convective initiation is subtle, though with WAA
and a diffuse theta-e boundary draped from northwest to southeast,
thunderstorms that get going in the early afternoon could quickly
strengthen to severe limits as eff. bulk shear runs ~50 kts via the
H5 speed max aloft, and relatively unidirectional hodographs support
robust/splitting updrafts. 500 mb temperatures range from -10 to -12
C, suggesting decently cooler air aloft despite effects from deep-
layer ridging southward, as well as drier air near that layer. (This
would favor wet-bulbing and potentially enhance buoyancy in the hail
growth zone.) All things considered, 1-2" hail is possible in
stronger storm cores this afternoon with expectation the most
favorable zone for convective activity will stretch from northwest
to southeast across the center of Central Alabama, generally along
near the lingering/subtle surface boundary dividing the upper
60/lower 70 dewpoints. Damaging winds are also possible as stronger
convective downdrafts tap into 800-1,000 J/kg DCAPE and likely
cluster/cold pool with southeast progression later in the
afternoon/evening. Severe weather timing still remains advertised
from 1 PM to 9 PM with large hail and damaging winds the primary
threats.

40/Sizemore

Previous short-term discussion:
/Updated at 417 AM CDT Wed Apr 08 2020/

Tonight into Tomorrow:

There will be a break in thunderstorm activity this evening into the
nighttime hours as the weak forcing slides out of our area. To our
north, a cold front dives southward through the Ohio and Mid-MS
River Valleys and approaches the TN Valley after midnight. This will
be the focus for strong to severe thunderstorms during the early
morning hours of Thursday. The environment ahead of this system
likely won't be too different than what we see in the afternoon
with plenty of instability, vertical shear, steep lapse rates, and
higher DCAPE values. Therefore, with the added forcing mechanism,
I would expect there to be a potential for thunderstorms along
the frontal boundary to reach severe limits. Again, the main
threats will be damaging winds and hail as any low-level shear
remains unidirectional. Model guidance continues to struggle on
timing this system out, which isn't surprising give the nocturnal
nature. However, northwesterly flow regimes tend to support a
quicker downstream propagation of convection, so I've opted to
lean toward the faster CAM solutions on timing with the line
reaching our northwestern counties as early as 2-4 AM. By 8-9 AM,
the line of storms should be pushing just south of our area.

There's still uncertainty with the amount of thunderstorm activity
along this frontal boundary. Winds shift more westerly as the 850mb
trough axis pushes the ridge farther south. This changes the source-
region of our low to mid-level environment from the western Gulf to
Southern TX, which means generally drier and warmer air. Some model
guidance picks this up, highlighting a warm nose at 850mb, which
could lead to a capping inversion (along with loss of daytime
heating) before the front makes it into Central AL. Therefore, it's
possible that this cold front slides into our area, and doesn't
produce much thunderstorm activity at all. With that said, the
higher resolution convective-allowing models continue to show at
least some thunderstorm activity, which could be on the stronger
side. Therefore, I'll stretch the slight and marginal risk areas a
little farther south compared to the previous forecast.

Thursday afternoon looks to clear out quickly behind the departing
cold front.

25/Owen

.LONG TERM...
/Updated at 417 AM CDT Wed Apr 08 2020/

Friday and Saturday:

Cooler and drier air builds in as ridging slides across the Gulf
States on Friday. Upstream, the cut-off low pressure system that has
been hanging back over the Desert SW for several days gets picked up
by the main upper level trough and slides eastward through the Great
Plains. Rain chances could increase Saturday afternoon into the
evening as a pre-frontal shortwave lifts out of the Western Gulf.

Sunday:

The trough is expected to swing through the region on Sunday, and
will likely be the main story weather-wise for the next several
days. A surface low develops and lifts northeastward into the Mid-MS
Valley. This will be a highly dynamic system with strong low level
and upper level jets, increasing the 0-6km shear to upwards of
70+kts. There will be plenty of forcing as the trough and low
pressure system move through, so expect widespread showers and
thunderstorms to develop. The biggest question right now is
instability and timing. The Euro shows the warm front lifting well
to our north, placing Central AL in the warm sector of the
developing low. It also has a slower timing overall, which allows
for more destabilization. However, the GFS is quicker and doesn't
lift the warm front as far north, which could limit how much
instability we have. The GFS also continues to develop some
convection along the coast, which could limit our instability as
well. Overall, given the strong dynamics of this system and the
thermodynamics currently shown in the model guidance, I'll add
mention for a slight risk of severe weather for Sunday with
damaging winds, hail, and tornadoes possible. Exact timing remains
uncertain as model guidance continues to flip back and forth.
This has the potential to be a strong system, so it will need to
be monitored closely.

Monday and Tuesday:

The trough is expected to move east of our area by Monday morning,
and drier air builds in. Guidance hints at a secondary cold front
moving through the region Monday night into Tuesday, but there
shouldn't be any precip along the boundary due to the lack of
moisture return.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

Lower ceilings and related visibility restrictions eventually
improved this morning as mixing occurred. These improvements,
however, will give way to an environment favorable for scattered
showers and potentially strong storms across Central Alabama. Most
activity will traverse from northwest to southeast with time,
generally putting TCL first for probable TSRA activity. (BHM/EET
shortly thereafter, then into MGM/TOI.) ANB/ASN may stay out of
most convective activity, though TEMPOs were placed at each
terminal with timing as best as can be. Winds remain southwesterly
to westerly at 5-8 kts.

After a lull in activity this evening, another round of
thunderstorms is possible along a cold front later tonight
approaching from the north. This will likely impact northern
terminals, though PROB30s were placed at all sites. FROPA will
occur thereafter with improvement in flight conditions later
tomorrow morning with a transition to more northerly winds.

40/Sizemore

&&

.FIRE WEATHER...

Minimum relative humidity values are expected to remain above 40
percent through Wednesday. This is due to a warm and humid
airmass expected for this afternoon with strong to severe
thunderstorms possible into Thursday morning. Thereafter, a front
will bring drier and cooler conditions for Thursday and Friday.
However, rain chances return for the weekend as another system
approaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     61  71  46  63  39 /  70  10  10   0   0
Anniston    62  73  48  63  40 /  60  20  10   0   0
Birmingham  64  74  50  64  43 /  60  10  10   0   0
Tuscaloosa  65  76  51  67  44 /  60  10  10   0   0
Calera      64  75  50  66  43 /  60  20  10   0   0
Auburn      65  77  52  66  43 /  50  30  10  10   0
Montgomery  67  80  54  70  45 /  40  30  20  10   0
Troy        68  81  55  70  47 /  50  30  20  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 8, 9:17 AM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Birmingham AL
917 AM CDT Wed Apr 8 2020

ALZ011>015-017>050-091730-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
917 AM CDT Wed Apr 8 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible across all of Central
Alabama from 1 PM to 9 PM today. The primary threats include
damaging winds up to 60 mph and large hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible north of the Interstate
20 corridor from 2 AM to 9 AM Thursday morning. The primary threats
include damaging winds up to 60 mph and large hail.

Severe thunderstorms are possible again on Sunday for portions of
Central Alabama. The main threats with this Sunday system will be
damaging winds up to 60 mph, large hail, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
Wednesday afternoon into Thursday morning and again on Sunday.
Please follow all local, state, and CDC guidelines in regards to
travel.

In the hours before

Local storm report, Apr 8, 3:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     1 SSW CUBA              32.43N 88.38W
04/08/2020                   SUMTER             AL   FIRE DEPT/RESCUE

            A LARGE TREE WAS BLOWN DOWN AND TOOK POWER
            LINES OUT NEAR CR 10.

&&

MAL
Special weather statement, Apr 8, 3:47 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
347 PM CDT Wed Apr 8 2020

ALZ037-047-082115-
Lee AL-Tallapoosa AL-
347 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEE AND SOUTHERN
TALLAPOOSA COUNTIES UNTIL 415 PM CDT...

At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over
Southern Lake Martin, or 10 miles southwest of Dadeville, moving east
at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Dadeville, Camp Hill, Notasulga, Waverly, Martin Dam, Eastern Lake
Martin, Liberty City, Western Lake Martin, Southern Lake Martin,
Still Waters Resort, Loachapoka, Susannah Crossing, Maxwell Gunter
Recreation Area, Blue Creek Marina, Roxana, Reeltown and Yates
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3254 8558 3257 8566 3258 8566 3258 8569
      3259 8570 3258 8574 3258 8589 3265 8589
      3266 8591 3269 8591 3271 8589 3275 8588
      3275 8595 3277 8596 3277 8597 3275 8597
      3276 8600 3283 8600 3280 8559
TIME...MOT...LOC 2046Z 280DEG 34KT 3274 8590

15
Local storm report, Apr 8, 3:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 N LAKE HARDING        32.71N 85.15W
04/08/2020                   LEE                AL   EMERGENCY MNGR

            A LARGE TREE BLOWN DOWN ALONG LEE ROAD 379
            NEAR LEE ROAD 372.

&&

MAL
Special weather statement, Apr 8, 3:53 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
353 PM CDT Wed Apr 8 2020

ALZ025-027-082130-
Shelby AL-Talladega AL-
353 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND EAST
CENTRAL SHELBY COUNTIES UNTIL 430 PM CDT...

At 353 PM CDT, Doppler radar was tracking a strong thunderstorm over
Harpersville, or near Childersburg, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sylacauga, Childersburg, Wilsonville, Vincent, Harpersville, Alpine
Bay Resort, Winterboro, Alpine, Sycamore, Logan Martin Dam, Logan
Martin Lake, Gaston Steam Plant, Howells Cove and Mignon.

LAT...LON 3353 8614 3324 8619 3320 8618 3317 8620
      3322 8655 3341 8649 3342 8638 3340 8638
TIME...MOT...LOC 2053Z 275DEG 31KT 3330 8643

15
Local storm report, Apr 8, 4:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             4 ENE CENTRAL           32.70N 86.03W
04/08/2020  E1.75 INCH       ELMORE             AL   PUBLIC

            GOLFBALL SIZE HAIL NEAR LAKE MARTIN.

&&

MAL
Special weather statement, Apr 8, 4:18 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
418 PM CDT Wed Apr 8 2020

ALZ032-033-039-040-082200-
Hale AL-Marengo AL-Dallas AL-Perry AL-
418 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARENGO...
SOUTHWESTERN PERRY...SOUTH CENTRAL HALE AND WEST CENTRAL DALLAS
COUNTIES UNTIL 500 PM CDT...

At 418 PM CDT, Doppler radar was tracking a strong thunderstorm over
Faunsdale, or near Uniontown, moving east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Uniontown, Faunsdale, Bogue Chitto, Vaiden, Marion Junction, Perry
County Correctional Center, Vaiden Field Airport and Laneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3243 8766 3259 8766 3249 8716 3233 8727
TIME...MOT...LOC 2118Z 286DEG 23KT 3248 8755

86/Martin

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 5:50 AM CDTDense Fog AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more3 hr
Apr 8, 2:03 PM CDTSpecial Weather StatementBMXBibb27 min
Apr 8, 2:28 PM CDTSpecial Weather StatementBMXBibb32 min
Apr 8, 2:54 PM CDTSpecial Weather StatementBMXSumter36 min
Apr 8, 3:07 PM CDTSpecial Weather StatementBMXChilton23 min
Apr 8, 3:09 PM CDTSevere Thunderstorm WarningBMXSumter36 min
Apr 8, 3:35 PM CDTSpecial Weather StatementBMXElmore25 min
Apr 8, 3:38 PM CDTSevere Thunderstorm WarningBMXMarengo, Sumter52 min
Apr 8, 3:47 PM CDTSpecial Weather StatementBMXTallapoosa28 min
Apr 8, 3:53 PM CDTSpecial Weather StatementBMXTalladega37 min
Apr 8, 4:01 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa29 min
Apr 8, 4:18 PM CDTSpecial Weather StatementBMXPerry42 min
Apr 8, 4:33 PM CDTSevere Thunderstorm WarningBMXMarengo42 min
Apr 8, 4:58 PM CDTSevere Thunderstorm WarningBMXLee, Russell47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.